期刊文献+
共找到26篇文章
< 1 2 >
每页显示 20 50 100
A Convergence Theorem for Set-valued Eventual Supermartingle
1
作者 LI Gao-ming 《Chinese Quarterly Journal of Mathematics》 CSCD 2009年第1期35-39,共5页
it In this paper, the properties of set-valued Eventual Supermartingle are discussed. The main result is that suppose {Fn, n ≥ 1) Lfc^1(X) be set-valued Eventual Supermartingle, ifsupE(d(0,Fτ)) 〈 ∞, then ... it In this paper, the properties of set-valued Eventual Supermartingle are discussed. The main result is that suppose {Fn, n ≥ 1) Lfc^1(X) be set-valued Eventual Supermartingle, ifsupE(d(0,Fτ)) 〈 ∞, then Fn →KF and SF^1≠φ, here T is the sets of all T bounded stopping times. 展开更多
关键词 set-valued Eventual martingale Kuratowski convergence
下载PDF
Doob's Stopping Theorems for Set-Valued (Super, Sub) Martingales with Continuous Time 被引量:1
2
作者 汪荣明 《Journal of Mathematical Research and Exposition》 CSCD 2000年第4期515-522,共8页
In this paper the regularity of set-valued martingales in the sense of JL is given first. Then we show some kinds of Doob's stopping theorems for set-valued (super, sub) martingales with continuous time.
关键词 set-valued (super sub) martingale Doob's stopping theorem set-valued conditional expectation regulari<
下载PDF
ON SET-VALUED MARTINGALES, SUBMARTINGALES AND SUPERMARTINGALES
3
作者 汪振鹏 薛行鸿 《Chinese Science Bulletin》 SCIE EI CAS 1992年第16期1321-1324,共4页
Based on Refs. [1—8], we discuss the following problem in this note.Let (Ω, A, P)be a complete probability space and X be a separable Banach space with the dual X~*.
关键词 RANDOM set-valued function set-valued (sub- super-)martingale Radon-Nikodym property.
原文传递
On the sub-mixed fractional Brownian motion 被引量:11
4
作者 El-Nouty Charles Zili Mounir 《Applied Mathematics(A Journal of Chinese Universities)》 SCIE CSCD 2015年第1期27-43,共17页
Let {S t H, t ≥ 0) be a linear combination of a Brownian motion and an independent sub-fractional Brownian motion with Hurst index 0 〈 H 〈 1. Its main properties are studied. They suggest that SH lies between the ... Let {S t H, t ≥ 0) be a linear combination of a Brownian motion and an independent sub-fractional Brownian motion with Hurst index 0 〈 H 〈 1. Its main properties are studied. They suggest that SH lies between the sub-fractional Brownian motion and the mixed fractional Brownian motion. We also determine the values of H for which SH is not a semi-martingale. 展开更多
关键词 mixed Gaussian processes sub-fractional Brownian motion no stationary increments semi-martingales convexity.
下载PDF
集值下鞅的Doob分解的注记 被引量:1
5
作者 李高明 鲍培文 《南昌大学学报(理科版)》 CAS 北大核心 2011年第4期336-338,342,共4页
基于(X,‖.‖)为可分的Banach空间,X*为其对偶空间,X*可分,讨论集值增过程与实值增过程之间的关系,研究超空间上代数运算的若干性质,利用支撑函数,得出集值下鞅可Doob分解的二个充要条件,改进和推广了已往的结果。
关键词 集值(下)鞅 DOOB分解 集值可料增过程 支撑函数
下载PDF
加强形式停止定理的注记
6
作者 霍永亮 杜光斌 李丽力 《纺织高校基础科学学报》 CAS 2001年第3期215-216,共2页
在没有附加 F3 条件的假设下 ,借助于条件期望的平滑性 ,证明并推广了两指标右连续强鞅 (强上鞅、强下鞅 )关于停线的加强形式的停止定理 .
关键词 强鞅 强上鞅 强下鞅 停线 加强形式 停止定理
下载PDF
右连续强上(下)鞅关于F_(λ++)的加强形式的停止定理 被引量:2
7
作者 霍永亮 李万宝 《延安大学学报(自然科学版)》 2000年第3期8-9,共2页
研究了右连续强上 (下 )鞅关于 Fλ++的加强形式的停止定理 ,推广了加强形式的停止定理 ,得到右连续强上 (下 )
关键词 强上(下)鞅 加强形式 停止定理 鞅论
下载PDF
离散参数集值(上下)鞅的停时定理(英文)
8
作者 汪荣明 汪振鹏 《应用概率统计》 CSCD 北大核心 1998年第2期203-212,共10页
本文建立了更广泛的各种集值(上下)鞅的停时定理;推广并改进了N.S.Papageoriou[10]和张,汪,高[13]中的结果。
关键词 停时定理 集值条件期望 离散参数 集值鞅
下载PDF
带利率离散风险模型破产概率
9
作者 李俊海 《海南师范大学学报(自然科学版)》 CAS 2008年第3期246-248,共3页
研究了带利率离散风险模型.在保费收入可以改变的条件下,利用下鞅的收敛性,得到了破产概率的一个上界.在研究过程中允许利率序列是相关的,没有限制其相关的结构,条件一般.本文为风险模型破产概率问题解决提出了一种新思路.
关键词 随机利率 破产概率 下鞅 上界
下载PDF
鞅方法下的带有顾客流失的马尔可夫队列 被引量:2
10
作者 尉茜茜 刘建民 《纺织高校基础科学学报》 CAS 2018年第4期484-489,共6页
为研究高负荷条件下带有顾客流失的马尔可夫队列,应用非负下鞅的Doob-Meyer分解定理与计数过程有关的鞅性质,构造了队长过程和其刻画过程的鞅表示,进而运用概率测度收敛和随机过程极限相关理论得到了M/M/n/mn模型队长过程的扩散逼近.
关键词 马尔可夫队列 鞅方法 非负下鞅的Doob-Meyer分解定理 扩散逼近 布朗运动
下载PDF
集值下鞅的一类Riesz分解 被引量:2
11
作者 李高明 李海鹏 《吉林大学学报(理学版)》 CAS CSCD 北大核心 2011年第6期1039-1043,共5页
举例说明即使在一维实空间,集值下鞅并非都可Riesz分解,即集值下鞅表示为集值鞅与集值下鞅之和.给出集值下鞅一种新的Riesz分解定义,证明了一维实空间集值下鞅有该种形式的Riesz分解,并举例说明在二维实空间,集值下鞅不具有这种形式的Ri... 举例说明即使在一维实空间,集值下鞅并非都可Riesz分解,即集值下鞅表示为集值鞅与集值下鞅之和.给出集值下鞅一种新的Riesz分解定义,证明了一维实空间集值下鞅有该种形式的Riesz分解,并举例说明在二维实空间,集值下鞅不具有这种形式的Riesz分解.最后证明了集值下鞅具有这种形式Riesz分解的充分必要条件. 展开更多
关键词 集值(下)鞅 Kuratowski—Mosco收敛 RIESZ分解 支撑函数
下载PDF
LOWER HEDGING OF CONTINGENT CLAIMS IN RANDOMLY CONSTRAINED MARKETS 被引量:1
12
作者 陈典发 冯建芬 《Acta Mathematica Scientia》 SCIE CSCD 2006年第4期629-638,共10页
This article studies European contingent claims in a randomly constrained market and derives their lower-hedging costs by means of a family of auxiliary risk premiums.
关键词 PORTFOLIOS risk premium martingale set-valued processes
下载PDF
双参数弱(下)鞅的一类极大值不等式 被引量:3
13
作者 文慧敏 冯德成 杨亚男 《西南大学学报(自然科学版)》 CAS CSCD 北大核心 2021年第3期95-100,共6页
在弱(下)鞅概率不等式的基础上,给出了双参数弱(下)鞅的一类极小值不等式.
关键词 弱(下)鞅 双参数弱(下)鞅 极小值不等式
下载PDF
条件弱(下)鞅的一类极大值不等式 被引量:1
14
作者 冯德成 文慧敏 杨亚男 《兰州理工大学学报》 CAS 北大核心 2020年第1期158-161,共4页
在弱(下)鞅的极大值不等式的基础上,给出了条件弱(下)鞅的一类极大值不等式,并得到了随机变量序列的另一个极大值不等式.
关键词 弱(下)鞅 条件弱(下)鞅 极大值不等式
下载PDF
弱(下)鞅的一类Marshall型不等式 被引量:2
15
作者 冯德成 王英 李琴社 《四川师范大学学报(自然科学版)》 CAS 北大核心 2018年第4期495-499,共5页
给出弱下鞅的Marshall型极大值不等式,同时将关于非负弱鞅{S_n,n≥1}的Marshall型极小值不等式推广到了{g(S_n),n≥1}的情形下,这里g是R上的不减凸函数.后者推广了相关文献中的结论.
关键词 弱(下)鞅 Marshall型不等式 极大值不等式 极小值不等式
下载PDF
AL空间上的L^p极限上(下)鞅
16
作者 陈芬 杨贵诚 《江汉大学学报(自然科学版)》 2011年第1期20-22,32,共4页
运用鞅的方法讨论了AL空间上的Lp极限上(下)鞅的性质,研究了该空间上Lp极限上(下)鞅的收敛性,得到了几个刻画Banach格几何特征的充要条件.
关键词 AL空间 Lp极限上(下)鞅 收敛性
下载PDF
联系于集值鞅的实值鞅
17
作者 黄玲 《陕西师大学报(自然科学版)》 CSCD 1994年第3期81-82,共2页
联系于集值鞅的实值鞅黄玲(西安邮电学院基础课都,西安710061,作者,女,30岁,硕士)文[1]的定理4.2证明了在为集值鞅的条件下,对每一实值过程为下鞅;定理4.3证明了在和为集值鞅的条件下,{h(Fn(·)... 联系于集值鞅的实值鞅黄玲(西安邮电学院基础课都,西安710061,作者,女,30岁,硕士)文[1]的定理4.2证明了在为集值鞅的条件下,对每一实值过程为下鞅;定理4.3证明了在和为集值鞅的条件下,{h(Fn(·),Gn(·))n}n≥1为实值下鞅.本... 展开更多
关键词 集值鞅 实值鞅 可测集值函数
下载PDF
基于cY函数的条件弱下鞅的一类极大值不等式
18
作者 冯德成 蔺霞 鲁雅莉 《西北师范大学学报(自然科学版)》 CAS 北大核心 2021年第6期14-17,共4页
利用条件Fubini定理,得到了基于cY函数的条件弱下鞅的一类极大值不等式.
关键词 弱(下)鞅 条件弱(下)鞅 cY函数 条件Fubini定理 极大值不等式
下载PDF
非负弱下鞅的一类极大型∅-不等式
19
作者 蔺霞 冯德成 鲁雅莉 《吉林大学学报(理学版)》 CAS 北大核心 2022年第3期552-556,共5页
利用Fubini定理以及Holder不等式,给出非负弱下鞅的一类极大型∅-不等式,并利用所得的极大型∅-不等式给出一些相关推论.
关键词 弱(下)鞅 FUBINI定理 极大型∅-不等式
下载PDF
A. S. Convergence of Two-Parameter Banach Space Valued Martingales and the Radon-Nikodym Property of Banach Spaces
20
作者 Shixin Gan, Department of Mathematics, Wuhan University, Wuhan 430072, P. R. China 《Acta Mathematica Sinica,English Series》 SCIE CSCD 1999年第2期187-196,共10页
In this paper, we prove that under the F<sub>4</sub> condition, any L log<sup>+</sup> L bounded two-parameter Banach space valued martingale converges almost surely to an integrable Banach spac... In this paper, we prove that under the F<sub>4</sub> condition, any L log<sup>+</sup> L bounded two-parameter Banach space valued martingale converges almost surely to an integrable Banach space valued random variable if and only if the Banach space has the Radon-Nikodym property. We further prove that the above conclusion remains true if the F<sub>4</sub> condition is replaced by the weaker local F<sub>4</sub> condition. 展开更多
关键词 Two-parameter Banach space valued martingale A. S. convergence Radon-Nikodym property F<sub>4sub> condition Local F<sub>4sub> condition
原文传递
上一页 1 2 下一页 到第
使用帮助 返回顶部